# SDR USAA2011062200009

- Difficulty date: June 15, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 34,744 hours, 14,021 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 02165
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 34,740 hours, 14,020 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 630 - PHX-PIT - ODOR - SHORTLY AFTER TAKEOFF, CAPTAIN REPORTED "OILY RAG" SMELL IN COCKPIT.  FLIGHT ATTENDANT IN FRONT OF AIRCRAFT ALSO REPORTED SAME SMELL CREW WENT ON OXYGEN AND LANDED SAFELY.  FIRST OFFICER EXPERIENCED SLIGHT BURNING SENSATION IN NOSE.  PER JOBCARD 4736548, LEFT AIR CYCLE MACHINE (ACM) REPLACEMENT REQUIRED.  REMOVED AND REPLACED LEFT ACM PER AMM 21-52-21-400-001-0.  OPERATIONAL CHECK GOOD.
